Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 629530

On Jensen's inequality involving averages of convex functions


Roqia, Ghulam; Jakšetić, Julije; Pečarić, Josip;
On Jensen's inequality involving averages of convex functions // Sarajevo Journal of Mathematics,, 8 (2012), 20; 53-68 (podatak o recenziji nije dostupan, članak, znanstveni)


CROSBI ID: 629530 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
On Jensen's inequality involving averages of convex functions

Autori
Roqia, Ghulam ; Jakšetić, Julije ; Pečarić, Josip ;

Izvornik
Sarajevo Journal of Mathematics, (1840-0655) 8 (2012), 20; 53-68

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Jensen’s inequality; log-convex function; exponential convexity

Sažetak
Using Wulbert result from [18] we deduce a method for constructing exponentially convex functions. To this date there is no known operative criteria for recognizing exponentially convex functions, so our method is of a special interest since there is a lack of examples of this class of functions. Constructed exponentially convex functions are then used for the construction of two and three parameters Cauchy means, that have the very nice property: they have the monotonicity property in their defining parameters. Particularly, we generalize recent results on Cauchy means from [2] and [4].

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
117-1170889-0888 - Generalne nejednakosti i primjene (Pečarić, Josip, MZOS ) ( POIROT)

Ustanove:
Tekstilno-tehnološki fakultet, Zagreb,
Fakultet strojarstva i brodogradnje, Zagreb

Profili:

Avatar Url Julije Jakšetić (autor)

Avatar Url Josip Pečarić (autor)

Citiraj ovu publikaciju:

Roqia, Ghulam; Jakšetić, Julije; Pečarić, Josip;
On Jensen's inequality involving averages of convex functions // Sarajevo Journal of Mathematics,, 8 (2012), 20; 53-68 (podatak o recenziji nije dostupan, članak, znanstveni)
Roqia, G., Jakšetić, J., Pečarić, J. & (2012) On Jensen's inequality involving averages of convex functions. Sarajevo Journal of Mathematics,, 8 (20), 53-68.
@article{article, year = {2012}, pages = {53-68}, keywords = {Jensen’s inequality, log-convex function, exponential convexity}, journal = {Sarajevo Journal of Mathematics,}, volume = {8}, number = {20}, issn = {1840-0655}, title = {On Jensen's inequality involving averages of convex functions}, keyword = {Jensen’s inequality, log-convex function, exponential convexity} }
@article{article, year = {2012}, pages = {53-68}, keywords = {Jensen’s inequality, log-convex function, exponential convexity}, journal = {Sarajevo Journal of Mathematics,}, volume = {8}, number = {20}, issn = {1840-0655}, title = {On Jensen's inequality involving averages of convex functions}, keyword = {Jensen’s inequality, log-convex function, exponential convexity} }




Contrast
Increase Font
Decrease Font
Dyslexic Font